# SDR AALA20161029004

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 4,990 hours, 1,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 775633
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT FAILED TEST AT 11WL.  REMOVED AND REPLACED EPSU BATTERY IAW 33-51-38.  OPERATIONAL CHECK GOOD.
